# SDR AALA201702249007

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 6,613 hours, 2,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY COVER MISSING. REPLACED AND SECURED EMERGENCY LIGHT COVER.
